# SDR DL73S050625

- Difficulty date: September 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 48,412 hours, 37,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541039
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SI 3-56673-12, AN EXISTING REPAIR/MODIFICATION WAS FOUND TO BE CRACKED IN THE UPPER FORWARD HOLE OF THE WEB DOUBLER, WEB, UPPER CHORD, AND MOD CHANNEL AT RBL 24.8 AND LBL 24.8.  CRACKS WERE REMOVED, WEB DOUBLERS, CHORDS, AND MOD CHANNELS WERE REPLACED AND THE WEB WAS REPAIRED WITH A DOUBLER PER ER/A'S 450662-12AD AND 450663-14AD.
